# SDR SWAA2025022699071

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 41,956 hours, 19,673 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THAT IS DIFFICULT TO STOW GIRT BAR BACK ON J HOOKS WHEN DISARMING ESCAPE SLIDE AT DOOR L2<[01] CLEANED AND READJUSTED THE GIRT BAR OPS CHECK GOOD REF AMM 25-66-01
